| Catalog Number |
CDC-45552-HPK1A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "sheath broke at the base of the hub." the device was removed and replaced.There was no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Udi number: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.